# SDR MASA2011112864110

- Difficulty date: November 26, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 21,555 hours, 17,055 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT INOP.  REPLACED FLASHLIGHT.
